ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the integral of mean curvature of a flattened convex body in space forms

Chen, F. and Yang, C. (2011) On the integral of mean curvature of a flattened convex body in space forms. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (5). pp. 65-72. ISSN 00002-3043

[img]
Preview
PDF
Download (318Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Integral of mean curvature; non-Euclidean space; element of area.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Sep 2012 12:36
    Last Modified: 27 Sep 2012 12:36
    URI: http://mathematics.asj-oa.am/id/eprint/409

    Actions (login required)

    View Item